# SDR P5CA9701401

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: M, N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEFT WING OVERHEAT LIGHT ON.  ISOLATION VALVE AND ENGINES 1 AND 2 BLEED VALVES CLOSED.  FOUND WIRE W640-1W728-18R SHORTED, REPAIRED WIRING PER BAC WDM AND OPS CHECK PERFORMED IN CONJUNCTION WITH HIGH POWER ENGINE RUN OPS NOW NORMAL.  CLEARED DEFERAL NOTED IN REPORT P5CA9701389.
